MAUDE Adverse Event Report: TIDI PRODUCTS LLC ZERO GRAVTY HNGD SWNG ARM SYST; APRON, LEADED

TIDI PRODUCTS LLC ZERO GRAVTY HNGD SWNG ARM SYST; APRON, LEADED
Model Number ZGHSA
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During preventative maintenance, it was noticed by the technician, that the set screws and jam nuts are not to oem standards.
 
Additional Manufacturer Narrative
H3: during preventative maintenance, it was noted by service technician that the set screws and jam nuts on the unit did not meet oem standards.The unit was previously purchased from another hospital, though the date of purchase is unknown.The unit was also relocated at some point.This is an older model originally sold by cfi.To bring the unit back to oem standards, replacement of the upper boom arm would be required.Based on available information, the deviation appears to be the result of aftermarket modifications or repairs performed outside of tidi¿s control.Device evaluation: the unit was not returned for formal evaluation.However, the reported findings suggest use of non-original parts not supplied or installed by the manufacturer.No internal sme involvement is required at this time, and the issue appears related to unauthorized alterations rather than a manufacturing defect.Manufacturer reference file: (b)(4).

Brand Name
ZERO GRAVTY HNGD SWNG ARM SYST
Common Device Name
APRON, LEADED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23639314
Report Number2182318-2025-00102
Device Sequence Number21146970
Product Code EAJ
UDI-Device Identifier00618125176229
UDI-Public00618125176229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZGHSA
Device Catalogue NumberZGHSA
Device Lot Number567605-3
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown